MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM ROD DIAM 6MM TI ALLOY L 600MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE XIA 3 TITANIUM ROD DIAM 6MM TI ALLOY L 600MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 48233600
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when the rod was bent with insitu bender, the rod was broken.After that, the rod was changed the new one and the operation was succeeded.
 
Additional Manufacturer Narrative
Lot# unknown.Method: risk assessment; results: visual, dimensional and complaint history review could not be performed as the device was not returned and lot# was not provided.Conclusion: the plausible root cause of the event was determined to be over bending of the rod resulting in fracture.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM ROD DIAM 6MM TI ALLOY L 600MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6517299
Report Number0009617544-2017-00163
Device Sequence Number11357
Product Code MNH
UDI-Device Identifier04546540560735
UDI-Public(01)04546540560735
Combination Product (Y/N)N
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48233600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date05/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR